# SDR AALA20170322003

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 15,746 hours, 1,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82331
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS MISSING AT SEAT 7D. REPLACED MISSING LENS. THE AIRCRAFT WAS NOT GROUNDED.
